MathSciNet Relay Station
MathSciNet bibliographic data
MR2355973 65D30 (33C45)
Leopardi, Paul C. Positive weight quadrature on the sphere and monotonicities of Jacobi polynomials. Numer. Algorithms 45 (2007), no. 1-4, 75–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement